MathSciNet Relay Station
MathSciNet bibliographic data
MR328528 (48 #6870) 46A15 (54A20)
Feldman, W. A.; Porter, J. F. An order-theoretic description of Marinescu spaces. Proc. Amer. Math. Soc. 41 (1973), 602–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement